Green-Liouville approximation and correct solvability in Lp(ℝ) of the general Sturm-Liouville equation

Nina Chernyavskaya, Leonid Shuster

Research output: Contribution to journalArticlepeer-review

Abstract

We consider the equation (Formula presented.) where f ∈ Lp(ℝ), p ∈ (1, ∞) and (Formula presented.) For particular equations of this form, we suggest some methods for the study of the question on requirements to the functions r and q under which the above equation is correctly solvable in the space Lp(ℝ), p ∈ (1, ∞).

Original languageEnglish
Pages (from-to)247-272
Number of pages26
JournalCzechoslovak Mathematical Journal
Volume74
Issue number1
DOIs
StatePublished - Apr 2024

Bibliographical note

Publisher Copyright:
© Institute of Mathematics, Czech Academy of Sciences 2024.

Keywords

  • 34B24
  • 34B27
  • Green-Liouville approximation
  • correct solvability
  • general Sturm-Liouville equation

Fingerprint

Dive into the research topics of 'Green-Liouville approximation and correct solvability in Lp(ℝ) of the general Sturm-Liouville equation'. Together they form a unique fingerprint.

Cite this